Sudafed PE Day and Night Sinus Pressure & Congestion Tablets

Regular price Rs. 2,200.00
Sale price Rs. 2,200.00 Regular price Rs. 3,000.00
  • Estimated Delivery:Jun 08 - Jun 12

  • Free Shipping on all orders

Product description

About this item

  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief
Shipping & Return

Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.

We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.